MathSciNet Relay Station
MathSciNet bibliographic data
MR1427257 60H10 (60G57)
Cho, Nhansook Weak limit theorems for stochastic differential equations driven by martingale measures. Stochastics Stochastics Rep. 59 (1996), no. 1-2, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement